# SDR USAA001428

- Difficulty date: August 6, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Part time: 46,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELTFRAME CORRODED 1 INCH BY 7 INCH, STATION 1155 BETWEEN LONGERON 30 AND 29 RIGHT.  BELTFRAME REPLACED WITH NEW.  CORROSION LEVEL 1, TASK NR C57-53304.  (M)
